# SDR HEEA968539

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 113944P
- Condition: Failed
- Location: Pc Link
- Component: 10531821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING INNER RACE CAME COMPLETELY OUT OF BEARING. INSTALLED SERVICEABLE P/C LINK.  ONE P/C LINK SCRAPPED CAUSED BY BEARING FAILURE.
